Alert archive / Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 135, NWS Morristown, TN

May 11, 20116 counties in Virginia

NWS Morristown, TN issued this severe thunderstorm warning at May 11, 2011, 3:47 AM EDT for 6 counties in Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 3:47 AM EDT (07:47 UTC)
Expired
May 11, 2011, 4:28 AM EDT
In force
41 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties City of Bristol, VA, City of Norton, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Jackson,KY radar (KJKL), 120 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.3
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS54 KMRX 110747
SVRMRX
VAC167-169-191-195-520-720-110845-
/O.NEW.KMRX.SV.W.0135.110511T0747Z-110511T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUSSELL COUNTY IN SOUTHWEST VIRGINIA...
  SCOTT COUNTY IN SOUTHWEST VIRGINIA...
  WASHINGTON COUNTY IN SOUTHWEST VIRGINIA...
  WISE COUNTY IN SOUTHWEST VIRGINIA...
  CITY OF BRISTOL IN SOUTHWEST VIRGINIA...
  CITY OF NORTON IN SOUTHWEST VIRGINIA...

* UNTIL 445 AM EDT

* AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF CLEVELAND TO
  WISE TO FLEMING-NEON...AND MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  WISE...ABINGDON...NORTON...GATE CITY...BIG STONE GAP...WEBER
  CITY...HANSONVILLE...HILANDER PARK...HOLSTON...LINDELL...PARDEE...
  EMORY-MEADOW VIEW...DUNGANNON...GLADE SPRING...APPALACHIA...
  COLLINGWOOD...NICKELSVILLE...BENHAMS...FORT BLACKMORE AND
  CLINCHPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3659 8193 3662 8219 3660 8298 3667 8295
      3679 8277 3686 8284 3701 8284 3704 8275
      3714 8269 3706 8258 3707 8249 3696 8235
      3705 8217 3706 8205 3710 8202 3712 8188
      3695 8179 3692 8182 3663 8161 3662 8161
TIME...MOT...LOC 0746Z 342DEG 18KT 3684 8216 3697 8254
          3713 8271

$$

TG
2 follow-up statements
802 
WWUS54 KMRX 110814
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 AM EDT WED MAY 11 2011

VAC167-169-191-195-520-720-110845-
/O.CON.KMRX.SV.W.0135.000000T0000Z-110511T0845Z/
RUSSELL VA-SCOTT VA-WASHINGTON VA-WISE VA-CITY OF NORTON VA-
CITY OF BRISTOL VA-
414 AM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT 
FOR THE CITY OF BRISTOL...CITY OF NORTON...AND ALSO FOR WISE... 
WASHINGTON...SCOTT AND RUSSELL COUNTIES...

AT 411 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ABINGDON TO NICKELSVILLE TO
BIG STONE GAP...OR ALONG A LINE EXTENDING FROM ABINGDON TO 11 MILES
NORTHEAST OF GATE CITY TO 6 MILES SOUTHWEST OF NORTON...MOVING SOUTH
AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  GATE CITY...WEBER CITY...FORT BLACKMORE...DAMASCUS...HILTONS...
  DUFFIELD AND CLINCHPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3662 8192 3659 8194 3662 8219 3660 8298
      3667 8295 3672 8283 3679 8277 3686 8284
      3700 8284 3704 8275 3714 8269 3692 8236
      3686 8216 3684 8189 3667 8171 3661 8169
TIME...MOT...LOC 0812Z 342DEG 18KT 3663 8196 3669 8240
          3685 8271

$$

TG
126 
WWUS54 KMRX 110828
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
428 AM EDT WED MAY 11 2011

VAC167-169-191-195-520-720-110837-
/O.CAN.KMRX.SV.W.0135.000000T0000Z-110511T0845Z/
RUSSELL VA-SCOTT VA-WASHINGTON VA-WISE VA-CITY OF NORTON VA-
CITY OF BRISTOL VA-
428 AM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF BRISTOL...CITY OF 
NORTON...WISE...WASHINGTON...SCOTT AND RUSSELL COUNTIES OF SOUTHWEST 
VIRGINIA IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE 
LEVELS...AND ALSO MOVED SOUTH OF THE AREA. THEREFORE...THE WARNING 
HAS BEEN CANCELLED.

LAT...LON 3662 8192 3659 8194 3662 8219 3660 8298
      3667 8295 3672 8283 3679 8277 3686 8284
      3700 8284 3704 8275 3714 8269 3692 8236
      3686 8216 3684 8189 3667 8171 3661 8169
TIME...MOT...LOC 0827Z 342DEG 18KT 3656 8193 3659 8238
          3661 8274

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:01 AM EDT, 46 minutes earlier.

Area forecast discussion, May 11, 3:01 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 AM EDT WED MAY 11 2011

.SHORT TERM...(TODAY AND TONIGHT)...MODELS IN REASONABLY GOOD
AGREEMENT THAT UPPER RIDGE WILL SLOWLY SHIFT EASTWARD INTO THE
SOUTHERN APPALACHIAN REGION THROUGH THE SHORT TERM. THIS IS EXPECTED
TO SUPPRESS DIURNAL CONVECTION OVER MOST OF THE CWA. DID CONTINUE
WITH SLIGHT CHANCE TO LOW CHANCE POPS OVER THE NORTHEASTERN ZONES
HOWEVER. GENERALLY FAVORED MAV POPS GUIDANCE. FOR TEMPS...GENERALLY
FAVORED A BLEND OF THE MET AND MAV GUIDANCE.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)...QUITE AN USETTLED
PATTERN FOR THESE PERIODS...AS UPPER RIDGE FLATTENS EARLY IN THE
PERIOD WITH A STRONG UPPER LOW APPROACHING THE REGION ON FRIDAY.
ECMWF AND GFS...AS WELL AS NAM...IN GOOD AGREEMENT ON THE UPPER LOW
TO LINGER WELL INTO THE WEEKEND. THIS WILL BRING INCREASING RAIN
CHANCES...PROBABLY AS HIGH AS CATEGORICAL BY FRIDAY NIGHT INTO
SATURDAY. STRONG TO SEVERE STORMS A POSSIBILITY FOR MUCH OF THE
LONG TERM...WITH SOME FLOODING CONCERNS AS WELL BASED ON DURATION
OF SIGNIFICANT RAINS.

GIVEN MODELS CONSISTENCY AND GENERAL AGREEMENT...FELT IT WISE TO
PUSH POPS UP FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT. ALSO...MORE
CLOUDINESS EACH DAY. MAX/MIN TEMP GRIDS LOOKED GOOD AND WERE NOT
TOO FAR OFF FROM THE LATEST 11/00Z GFSX MOS NUMBERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             93  64  90  63  83 /  10  10  20  30  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  90  64  88  63  81 /  10  10  30  40  40
OAK RIDGE, TN                       91  64  89  62  81 /  10  10  30  40  40
TRI CITIES AIRPORT, TN              86  59  85  57  80 /  20  30  40  40  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

LCM/TG
Hazardous weather outlook, May 10, 10:45 AM EDT, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1045 AM EDT TUE MAY 10 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1045 AM EDT (945 AM CDT) TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY WAS LOCATED OVER SOUTHWEST VIRGINIA
AND NORTHEAST TENNESSEE TODAY...WITH SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED TO DEVELOP OVER THE SOUTHERN APPALACHIAN
REGION THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL LIKELY
BECOME SEVERE THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS IN
EXCESS OF 60 MPH AND VERY LARGE HAIL UP TO THE SIZE OF A GOLF BALL
(OR EVEN LARGER). IN ADDITION...AN ISOLATED TORNADO OR TWO WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS REMAIN IN THE FORECAST EACH DAY...ESPECIALLY IN THE
AFTERNOONS AND EVENINGS. THE GREATEST COVERAGE SHOULD BE FRIDAY INTO
SATURDAY AHEAD OF A COLD FRONT. GIVEN THE TIME OF THE YEAR...A FEW
STRONG TO SEVERE STORMS COULD OCCUR WITH DAMAGING WINDS AND HAIL
POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

DMG

In the hours before

Local storm report, May 10, 11:26 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1126 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
05/10/2011                   WASHINGTON         TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

&&
Local storm report, May 10, 11:40 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1140 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     SURGOINSVILLE           36.47N 82.86W
05/10/2011                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN.

1115 PM     TSTM WND DMG     4 NE BULLS GAP          36.31N 83.03W
05/10/2011                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN ON HWY 66.

1115 PM     TSTM WND DMG     2 W CHURCH HILL         36.53N 82.75W
05/10/2011                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN ALONG 11W.

&&
Local storm report, May 11, 12:36 AM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1236 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     GREENEVILLE             36.17N 82.82W
05/10/2011                   GREENE             TN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&
Local storm report, May 11, 12:44 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1244 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     2 NE BRISTOL VA         36.63N 82.14W
05/10/2011                   CITY OF BRISTOL    VA   TRAINED SPOTTER

            COUPLE TREES DOWN.

&&
Local storm report, May 11, 12:48 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1248 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     UNICOI                  36.19N 82.35W
05/10/2011                   UNICOI             TN   LAW ENFORCEMENT

            1 TREE DOWN.

1100 PM     TSTM WND DMG     ERWIN                   36.14N 82.41W
05/10/2011                   UNICOI             TN   LAW ENFORCEMENT

            1 TREE DOWN.

&&
Local storm report, May 11, 1:00 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
100 AM EDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     LEBANON                 36.90N 82.08W
05/10/2011                   RUSSELL            VA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTY WIDE.

1010 PM     TSTM WND DMG     WISE                    36.98N 82.58W
05/10/2011                   WISE               VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1010 PM     TSTM WND DMG     2 NE BRISTOL VA         36.63N 82.14W
05/10/2011                   CITY OF BRISTOL    VA   TRAINED SPOTTER

            COUPLE TREES DOWN.

1025 PM     TSTM WND DMG     BIG STONE GAP           36.86N 82.78W
05/10/2011                   WISE               VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1030 PM     TSTM WND DMG     GATE CITY               36.64N 82.58W
05/10/2011                   SCOTT              VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1030 PM     TSTM WND DMG     WEBER CITY              36.62N 82.56W
05/10/2011                   SCOTT              VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1030 PM     TSTM WND DMG     HILTONS                 36.65N 82.47W
05/10/2011                   SCOTT              VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1040 PM     TSTM WND DMG     ELIZABETHTON            36.34N 82.23W
05/10/2011                   CARTER             TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTY WIDE.

1040 PM     TSTM WND DMG     MOUNTAIN CITY           36.47N 81.81W
05/10/2011                   JOHNSON            TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1045 PM     TSTM WND DMG     BIG STONE GAP           36.86N 82.78W
05/10/2011                   WISE               VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

1045 PM     TSTM WND DMG     8 SW BIG STONE GAP      36.78N 82.88W
05/10/2011                   LEE                VA   LAW ENFORCEMENT

            ONE TREE DOWN IN OLINGER.

1050 PM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
05/10/2011                   WASHINGTON         TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

1050 PM     TSTM WND DMG     UNICOI                  36.19N 82.35W
05/10/2011                   UNICOI             TN   LAW ENFORCEMENT

            1 TREE DOWN.

1100 PM     TSTM WND DMG     ERWIN                   36.14N 82.41W
05/10/2011                   UNICOI             TN   LAW ENFORCEMENT

            1 TREE DOWN.

1115 PM     TSTM WND DMG     4 NE BULLS GAP          36.31N 83.03W
05/10/2011                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN ON HWY 66.

1115 PM     TSTM WND DMG     2 W CHURCH HILL         36.53N 82.75W
05/10/2011                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN ALONG 11W.

1115 PM     TSTM WND DMG     SURGOINSVILLE           36.47N 82.86W
05/10/2011                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN.

1130 PM     TSTM WND DMG     GREENEVILLE             36.17N 82.82W
05/10/2011                   GREENE             TN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:32 PM EDTSevere Thunderstorm WarningMRXRussell, Washington, Wise, City of Bristol43 min
May 10, 9:38 PM EDTSevere Thunderstorm WarningMRXScott, Wise, City of Norton52 min
May 10, 10:06 PM EDTSevere Thunderstorm WarningMRXWashington, City of Bristol39 min
May 10, 10:16 PM EDTSevere Thunderstorm WarningMRXScott, Washington59 min
May 10, 10:30 PM EDTSevere Thunderstorm WarningMRXLee, Scott, Wise42 min
May 10, 11:01 PM EDTAreal Flood AdvisoryMRXLee, Russell, Scott, Washington, Wise, City of Bristol and 1 more3 hr
May 11, 4:04 AM EDTAreal Flood AdvisoryMRXRussell, Scott, Washington, Wise, City of Bristol, City of Norton3 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.